Journal article icon

Journal article

SLE for theoretical physicists

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.aop.2005.04.001

Authors


Journal:
ANNALS OF PHYSICS More from this journal
Volume:
318
Issue:
1
Pages:
81-118
Publication date:
2005-07-01
DOI:
ISSN:
0003-4916
Pubs id:
pubs:240796
UUID:
uuid:cc56b0da-1218-41cd-8355-1cab5c699e8a
Local pid:
pubs:240796
Source identifiers:
240796
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP